MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT

SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT
Model Number 7205682
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the tip lens of the scope was broken.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H3, h6: the reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found a bent needle, distal tip damage, a cracked weld, and a broken lens.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.

Brand Name
ARTHROSCOPE ACLV 2.7X30D SHORT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11910716
Report Number3003604053-2021-00214
Device Sequence Number16396351
Product Code HRX
UDI-Device Identifier03596010380432
UDI-Public03596010380432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205682
Device Catalogue Number7205682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date05/31/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1